# SDR DALA2015072404676

- Difficulty date: July 23, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 68,196 hours, 30,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT AT +Y1225 BETWEEN FRAMES 66 - 68.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472040.
